# SDR AALA202304139366

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N433AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10511
- Aircraft time: 7,042 hours, 1,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 25C INOPERATIVE. MAINTENANCE REWIRED EMERGENCY LIGHT AT SEAT 25C PER AMM 33-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
